MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH OUTER SHEATH, 26 FR., 2 STOPCOCKS, VERTICAL, FIXED; A22027A

OLYMPUS WINTER & IBE GMBH OUTER SHEATH, 26 FR., 2 STOPCOCKS, VERTICAL, FIXED; A22027A
Model Number A22027A
Medical Device Problem Codes Break (1069); Dent in Material (2526); Material Twisted/Bent (2981); Failure to Seal (4070)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a cystoscopy, the subject device had exhibited not sealing, a couple of dents, it was bent and the lock was broken.This issue resulted in delay of the procedure for more than 30 minutes while the patient was under sedation.The procedure was completed with an olympus back-up device.There were no reports of patient harm.This report is related to the following linked patient identifier: (b)(6).
 
Event or Problem Description
Additional information was received from the customer which confirmed that the event happened before the start of the procedure.There were no reports of patient harm from the prolonged procedure.This event was initially conservatively reported as a serious injury; however, upon further follow-up, the customer confirmed that the patient did not suffer any serious injury or adverse effects from the prolonged procedure, thus correcting b1 and b2.B1 should not be marked as an adverse event, and b2 should not be marked at all.The f10 medical device problem reported and other findings would not cause or contribute to a death or a serious injury if it were to recur.Updated fields: f9 and f10.

Brand Name
OUTER SHEATH, 26 FR., 2 STOPCOCKS, VERTICAL, FIXED
Common Device Name
A22027A
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg 22045
GM  22045
MDR Report Key21043402
Report Number2429304-2024-01061
Device Sequence Number15601952
Product Code GCP
UDI-Device Identifier04042761029353
UDI-Public04042761029353
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/15/2025
Report Date (Section F) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberA22027A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/24/2025
Device Age2 YR
Event Location Hospital
Date Report to Manufacturer12/02/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date08/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA08/15/2025